Hi Henry 40. Yes, I am officially diagnosed with classical EDS. I haven’t seen my GP yet, but I think I could go directly to my rheumatologist. Once you are a client, you can just go and sign in. I can show him my hands. Yes, it is a very odd combination. My skin is so stretchy, except for the backs of my hands and the tops of my feet. My knuckles bleed a lot because when I stretch the skin too far it splits open.
I am officially diagnosed with Raynaud’s phenomenon as well. I showed my rheumatologist pictures. Well, a lot of people have Raynaud’s and scleroderma which are kind of opposite, so maybe it is possible to have EDS and scleroderma. I always thought that the distended veins, burning up in my hands and painful red swelling was due to dysautonomia. More specifically, due to the blood vessels being over dilated. But now that the skin on my hands is turning leathery… I really think it is scleroderma. I just hope it is not systemic. When my veins distend like crazy , It is all over my entire body. However the blood does pool in my hands and my feet, which I believe is causing the scleroderma.
Have you seen a geneticist for EDS testing? My blood work actually came back negative for the genes, so I was diagnosed based on clinical presentation, as there are many genes that they are still unaware of. If you haven’t been tested yet for EDS, I suggest that you do. I have to say, that was my first major diagnosis, And now I am being taken seriously because I have EDS. And of course, I figured it out on my own and requested the genetic testing. Make sure you see a geneticist that is willing to Diagnose on clinical presentation alone. I heard that there are some out there that will not do so, and that is so wrong!
Funny you mentioned lupus is well. I had all the signs and symptoms of that, but my rheumatologist says I don’t have it. But I do wonder… Good luck Henry. I will let you know what comes out of this scleroderma issue. I’d attach some pics of my hands for you, but the website is not allowing me to attach pictures from my iPad for some reason.